# SDR 97ZZZM479

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP FL, THE FOLLOWING WAS FOUND, STATION 827 LEFT AFT LOWER FUSELAGE SKIN CRACKED RIVET TO RIVET 1.75 INCH LONG IN LENGTH STRINGER 25.  FABRICATED DOUBLER 14 INCH BY 8 INCH OUT OF 2024 T3.071 AND FILLER 3.70 INCH BY 2.20 INCH IAW SRM 53-30-3.  INSTALLED DOUBLER AND FILLER IAW SRM 53-30-3 AND 51-30-2.
